# SDR 0097614

- Difficulty date: July 18, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Condition: Corroded
- Location: Propeller
- Component: Bearing, Hamstd
- Component part number: 7826761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE CORROSION.
